# SDR N6WA2025091001

- Difficulty date: September 8, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N507GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10014
- Aircraft time: 35,776 hours, 32,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH ANGLE ON FRAME 939.   REPAIRED CORROSION ON RH SUPPORT ANGLE ON FRAME 939 IAW AWATS EO-25-CRJ5-53-264.
